Discussions that mention oxycontin

Addiction & Recovery board


This is just my opinion, but i think he is on to high of a dose, i was prescribed 8mg a day that i started monday of this week, those 8mg put me on a pink cloud, soooo happy i actually felt high !! I saw my doc 2hours ago and told him this, he decreased my dose down to 6mg per day.

Now, evryone IS different and react differently to all things be it drugs, that can be alcohol,sugar,caffiene etc.But im not a small guy i wiegh 215lbs at 5ft 7, i was taking up 800 to 1000 mg of oxycontin and 200mg on a low dose day. that went on for 8 to 10 yrs !!. Thats a heckuva lot more!!! opiate that your son was taking.

Agian i want to say this just MY opinion but its possible he is on a higher dose than his body can tolerate,, as for him not getting sleepy at 1st Sub is a drug that builds in your system ( ive read) so it maybe it took some time for it to build to a level that makes so sleepy..
Dont lower his dose on my opinion as Sub must be tapered to aviod getting VERY sick,,I suggest seeing his Doc or another Doc for a 2nd opinion

Goodluck to you and your son, Acap